RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2018, том 103, выпуск 4, статья опубликована в англоязычной версии журнала (Mi mz12029)  

Статьи, опубликованные в английской версии журнала

Stability of Discontinuous Groups Acting on Homogeneous Spaces

A. Baklouti, M. Boussoffara, I. Kedim

Department of Mathematics, Faculty of Sciences at Sfax, Sfax, Tunisia

Аннотация: Suppose given a nilpotent connected simply connected Lie group $G$, a connected Lie subgroup $H$ of $G$, and a discontinuous group $\Gamma$ for the homogeneous space $\mathscr{M}=G/H$. In this work we study the topological stability of the parameter space $\mathscr{R}(\Gamma,G,H)$ in the case where $G$ is three-step. We prove a stability theorem for certain particular pairs $(\Gamma,H)$. We also introduce the notion of strong stability on layers making use of an explicit layering of $\mathrm{Hom}(\Gamma,G)$ and study the case of Heisenberg groups.

Ключевые слова: parameter space, stability, Heisenberg groups, strong stability on layers.


Англоязычная версия:
Mathematical Notes, 2018, 103:4, 513–526

Реферативные базы данных:

Тип публикации: Статья
Поступило: 18.11.2017
Язык публикации: английский

Образец цитирования: A. Baklouti, M. Boussoffara, I. Kedim, “Stability of Discontinuous Groups Acting on Homogeneous Spaces”, Math. Notes, 103:4 (2018), 513–526

Цитирование в формате AMSBIB
\Bibitem{BakBouKed18}
\by A.~Baklouti, M.~Boussoffara, I.~Kedim
\paper Stability of Discontinuous Groups Acting on Homogeneous Spaces
\jour Math. Notes
\yr 2018
\vol 103
\issue 4
\pages 513--526
\mathnet{http://mi.mathnet.ru/mz12029}
\crossref{https://doi.org/10.1134/S0001434618030197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046378299}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz12029

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019